MathSciNet Relay Station
MathSciNet bibliographic data
MR2680205 11F50 (11F30 11F37)
Bringmann, Kathrin; Richter, Olav K. Zagier-type dualities and lifting maps for harmonic Maass-Jacobi forms. Adv. Math. 225 (2010), no. 4, 2298–2315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement